# SDR P5CA9800457

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door Skin
- Condition: Punctured
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LEFT HYDRAULIC SERVICE DOOR (SAILBOAT) ON NR 2 PYLON.  REPAIRED PER BAC SRM 51-40-06.
